MathSciNet Relay Station
MathSciNet bibliographic data
MR145101 32.10
Levinson, N. Transformation of an analytic function of several variables to a canonical form. Duke Math. J. 28 1961 345–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement